# SDR AALA201711069004

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 62,169 hours, 23,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS AT THE R2 DOOR FOUND CRACKED.  REPLACED THE LENS IAW AMM.
